Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.705
Fulltext available Open Access
Title: Zur mathematischen Darstellung von Leitkopfruderprofilen
Language: German
Authors: Kwik, Kîng H. 
Keywords: Ruderprofil
Issue Date: Oct-1968
Part of Series: Schriftenreihe Schiffbau 
Volume number: 217
Abstract (german): Zur mathematischen Darstellung von Leitkopfruderprofilen
URI: http://tubdok.tub.tuhh.de/handle/11420/707
DOI: 10.15480/882.705
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Files in This Item:
Show full item record

Page view(s)

166
Last Week
0
Last month
5
checked on Sep 30, 2020

Download(s)

83
checked on Sep 30, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.